Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2010 (Vol. 2, Issue: 1)
Article Information:

Order Statistics for Exponential-Poisson Distribution

Rasool Tahmasbi
Corresponding Author:  Sadegh Rezaei 

Key words:  DFR, exponential distribution, IFR, nested EM algorithm, truncated Poisson distribution, ,
Vol. 2 , (1): Page No: 1-13
Submitted Accepted Published
2009 July, 15 2009 December, 26 2010 March, 20
Abstract:

In this study, we introduced the order statistics of exponential-Poisson distribution arising from combination of exponential distribution with a truncated Poisson distribution. Various properties of the proposed distribution are discussed. The estimation of the parameters attained by the EM and nested EM algorithms and their asymptotic variances and covariance are obtained. In order to assess the accuracy of the approximation of variances and covariance of the maximum likelihood estimators, sim ulation studies are performed and experimental results are illustrated, based on real data sets.
Abstract PDF HTML
  Cite this Reference:
Rasool Tahmasbi, 2010. Order Statistics for Exponential-Poisson Distribution.  Research Journal of Mathematics and Statistics, 2(1): Page No: 1-13.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved